# SDR AWXA200501614

- Difficulty date: December 24, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 19,016 hours, 7,088 cycles
- Engine: Iae V2524A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 2607MK2
- Part serial: 26071974
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 4,166 hours, 1,516 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX - ABORTED TAKEOFF - FLT 36 - CREW REPORTED THAT DURING TAKEOFF RECEIVED NR 1 COMPRESSOR VANE FAULT, ABORTED TAKEOFF UNDER 70 KNOTS.  RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE VSV ACTUATOR.  OPERATIONAL TESTS WERE GOOD.
